File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Asymptotic stability of dynamical networks

TitleAsymptotic stability of dynamical networks
Authors
KeywordsAsymptotic Stability
Dynamical Networks
M-Matrix
Switched Systems
Switching Topology
Issue Date2011
Citation
Proceedings Of The 30Th Chinese Control Conference, Ccc 2011, 2011, p. 928-933 How to Cite?
Abstract
In this paper, asymptotic stability of dynamical networks with non-identical nodes is investigated. Networks with fixed and switching topologies are discussed, respectively. Different Lyapunov functions for each individual node are used, and sufficient conditions for both cases are derived to guarantee asymptotic stability of such networks. The stabilizing switching signals are identified by using the convex combination method for networks with switching topology. The results obtained are not only restricted to undirected networks, but also applicable to directed networks. A numerical example of switched network is given to show the effectiveness of the proposed results. © 2011 Chinese Assoc of Automati.
Persistent Identifierhttp://hdl.handle.net/10722/169830
References

 

Author Affiliations
  1. University of Sydney
  2. Northeastern University China
  3. Australian National University
DC FieldValueLanguage
dc.contributor.authorLiu, Ten_US
dc.contributor.authorHill, Den_US
dc.contributor.authorZhao, Jen_US
dc.date.accessioned2012-10-25T04:55:56Z-
dc.date.available2012-10-25T04:55:56Z-
dc.date.issued2011en_US
dc.identifier.citationProceedings Of The 30Th Chinese Control Conference, Ccc 2011, 2011, p. 928-933en_US
dc.identifier.urihttp://hdl.handle.net/10722/169830-
dc.description.abstractIn this paper, asymptotic stability of dynamical networks with non-identical nodes is investigated. Networks with fixed and switching topologies are discussed, respectively. Different Lyapunov functions for each individual node are used, and sufficient conditions for both cases are derived to guarantee asymptotic stability of such networks. The stabilizing switching signals are identified by using the convex combination method for networks with switching topology. The results obtained are not only restricted to undirected networks, but also applicable to directed networks. A numerical example of switched network is given to show the effectiveness of the proposed results. © 2011 Chinese Assoc of Automati.en_US
dc.languageengen_US
dc.relation.ispartofProceedings of the 30th Chinese Control Conference, CCC 2011en_US
dc.subjectAsymptotic Stabilityen_US
dc.subjectDynamical Networksen_US
dc.subjectM-Matrixen_US
dc.subjectSwitched Systemsen_US
dc.subjectSwitching Topologyen_US
dc.titleAsymptotic stability of dynamical networksen_US
dc.typeConference_Paperen_US
dc.identifier.emailHill, D:en_US
dc.identifier.authorityHill, D=rp01669en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-80053060815en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-80053060815&selection=ref&src=s&origin=recordpageen_US
dc.identifier.spage928en_US
dc.identifier.epage933en_US
dc.identifier.scopusauthoridLiu, T=36071745600en_US
dc.identifier.scopusauthoridHill, D=35398599500en_US
dc.identifier.scopusauthoridZhao, J=35087177900en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats